# SDR SWAA2021102525590

- Difficulty date: October 3, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ZEE CHANNEL LOC ON BS 500A MORE 1.5 INCH LBL 21.80 AT FWD CARGO.   INSTALLED NEW SECTION OF ZEE CHANNEL SIDEPLATE,  SPLICE SIDEPLATE,  DOUBLER AND FILLER. LOCATED SUPPORT ZEE LBL 21.80 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7501 SHEET 1 REV B; [15] COMPLETE STEP 14 RII; [16] PERFORMED PERMANENT REPAIR ON SUPPORT ZEE CHANNEL LOC ON BS 500A MORE 1.5 INCH LBL 21.80 AT FWD CARGO COMPARTMENT IAW SRM 53-00-53-2R-6 REPAIR 6; [17] TASK COMPLETED. RII
